Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Brown spotting, cramps, mucus discharge, nausea, moodiness, taking Azurette

Hi, Im 17 years old and am on Azurette, I have had regular periods for the past 6 months until recently. two weeks ago i had medium/light red and brown spotting with no cramps or other symptoms. this past sunday I was supposed to start my acctual period but instead i had a few drips of light red blood followed by a light to dark brown spotting, slightly mucus like and very light in amount. as well as nausia, cramping, and moodyness
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  289
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
If you have been regular with your pill intake, you are amply protected. This irregular spotting could be due to hormone imbalance. Such things often happen while on the pill, but, usually in the initial months. Please get a proper clinical evaluation and if necessary, a blood test for pregnancy and complete hormone profile. A trans-vaginal sonogram can help to exclude ovarian causes. Local lesions like vaginitis, erosions, polyps and sudden weight changes along with stress also can cause such spotting. Hope this helps.
Answered: Sun, 8 Mar 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor